Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate -- insomnia? Seamus2

Posted by spike4848 on January 2, 2002, at 13:12:07

In reply to Re: Parnate -- insomnia?, posted by Seamus2 on January 2, 2002, at 0:30:38

> Well good. I hope you as snappy a response as I have had. Started Dec 18 and already feel SO much better. I'd forgotten just how effective it is, for me. YMMV.

Seamus,

I have depression with panic disorder. I responded well to nardil for four years ..... but on my 30th birthday decided to I wanted a med without the weight gain, sexual side effects, memory difficulties. So in comes Parnate ... out goes Nardil.

Would you mind if I asked you a few question to help me out? Of course you don't have to answer any of them, they are personal ....

Have you tried nardil?
What was you response?
Do you have depression and panic like myself?
Do you take any other meds (I need klonopin for panic)?

Thanks,

Glad your back into life ... enjoying the world

Spike


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:spike4848 thread:87346
URL: http://www.dr-bob.org/babble/20011222/msgs/88553.html